Minimal varieties of involutive residuated lattices. (English) Zbl 1101.06010

Summary: We establish the existence uncountably many atoms in the subvariety lattice of the variety of involutive residuated lattices. The proof utilizes a construction used in the proof of the corresponding result for residuated lattices and is based on the fact that every residuated lattice with greatest element can be associated in a canonical way with an involutive residuated lattice.


06F05 Ordered semigroups and monoids
06B20 Varieties of lattices
Full Text: DOI


[1] BARR, M., ’\^-Autonomous Categories’, Led. Notes in Math. 752, Springer, Berlin, 1979.
[2] BLOK, W. J., and I. M. A. FERREIRIM, ’On the structure of hoops’, Algebra Univer-salis 43 (2000), 233–257. · Zbl 1012.06016
[3] BLOK, W. J., and J. G. RAFTERY, ’Varieties of commutative residuated integral pomonoids and their residuation subreducts’, J. Algebra 190 (1997), 280–328. · Zbl 0872.06007
[4] BLOUNT, K., and C. TSINAKIS, ’The structure of residuated lattices’, Intemat. J. Algebra Comput. 13(4) (2003), 437–461. · Zbl 1048.06010
[5] GALATOS, N., ’Minimal varieties of residuated lattices’, Algebra Univers. 52(2) (2005), 215–239. · Zbl 1082.06011
[6] GALATOS, N., and J. G. RAFTERY, ’Adding involution to residuated structures’, Stu-dia Logica 77 (2004), 181–207. · Zbl 1062.03059
[7] GALATOS, N., and C. TSINAKIS, ’Generalized MV-algebras’, J. Algebra 283(1) (2005), 254–291. · Zbl 1063.06008
[8] HART, J., L. RAFTER, and C. TSINAKIS, ’The structure of commutative residuated lattices’, Internal. J. Algebra Comput. 12(4) (2002), 509–524. · Zbl 1011.06006
[9] JlPSEN, P., and C. TSINAKIS, ’A survey of residuated lattices’, Ordered Algebraic Structures (J. Martinez, ed.), Kluwer Academic Publishers, Dordrecht, 2002, 19–56. · Zbl 1070.06005
[10] JONSSON, B., ’Algebras whose congruence lattices are distributive’, Math. Scand. 21 (1967), 110–121. · Zbl 0167.28401
[11] JONSSON, B., and C. TSINAKIS, ’Products of classes of residuated structures’, Studio, Logica 77 (2004), 267–292. · Zbl 1072.06003
[12] PAOLI, P., Substructural Logics: A Primer, Trends in Logic, Kluwer Academic Publishers, Dordrecht, 2002. · Zbl 1025.03002
[13] PAOLI, P., ’\^-autonomous lattices’, Studia Logica 79(2) (2005), 283–304. · Zbl 1067.03066
[14] ROSENTHAL, K. I., Quantales and Their Applications, Pitman Research Notes in Mathematics Series, Longman, 1990. · Zbl 0703.06007
[15] WlLLE, A. M., ’A Gentzen system for involutive residuated lattices’, Algebra Univer-salis, to appear.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.